# SDR REXA2015102601019

- Difficulty date: October 26, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD AVIONICS COMPARTMENT AT FS 264.00, BETWEEN STRINGERS 26L - 26R, THE FRAME SECTOR ATTACHMENT ANGLES HAVE PITTING CORROSION.  R & R FS 264.00 FRAME STIFFENING ANGLE, PN CC670-34104-1 IAW SRM TASK 51-42-06-001-001-A01.  CORROSION ON FS 264.00 FRAME STIFFENING ANGLE IS OUT OF LIMITS IAW SRM TASK 53-00-00-001-001-A01.  STIFFENING ANGLE REQUIRES REPLACEMENT.
